(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 81 (1989) | previous | next

  • R. K. Raina
    Extension of certain classes of generating functions
    81 1989 pages 1–7 paper@numdam review@mr review@zbl
  • Shu Jin Chen
    Note on integral representation of holomorphic functions in several complex variables
    81 1989 pages 9–19 paper@numdam review@mr review@zbl
  • Giorgio Vergara-Caffarelli
    Il problema dinamico della viscoelasticità lineare: unicità per le soluzioni illimitate nel remoto passato
    81 1989 pages 21–29 paper@numdam review@mr review@zbl
  • Stefano Meda
    A note on fractional integration
    81 1989 pages 31–35 paper@numdam review@mr review@zbl
  • A. Visintin
    Partial differential equations in domains with self-contact
    81 1989 pages 37–48 paper@numdam review@mr review@zbl
  • A. Salvatore
    Solutions of minimal period of a wave equation via a generalization of a Hofer's theorem
    81 1989 pages 49–63 paper@numdam review@mr review@zbl
  • Pierangelo Marcati
    Convergence of approximate solutions to scalar conservation laws by degenerate diffusion
    81 1989 pages 65–78 paper@numdam review@mr review@zbl
  • Javier Otal; Juan Manuel Peña
    Groups with minimal conditions related to finiteness properties on conjugacy classes
    81 1989 pages 79–84 paper@numdam review@mr review@zbl
  • Daniele Del Santo
    Uniqueness of the Cauchy problem for a second order operator
    81 1989 pages 85–93 paper@numdam review@mr review@zbl
  • Gaetano Zampieri
    Solving a collection of free coexistence-like problems in stability
    81 1989 pages 95–106 paper@numdam review@mr review@zbl
  • Carlo Casolo
    Groups with finite conjugacy classes of subnormal subgroups
    81 1989 pages 107–149 paper@numdam review@mr review@zbl
  • Vittorio Scornazzani
    Pointwise estimates for minimizers of some nonuniformly degenerate functionals
    81 1989 pages 151–169 paper@numdam review@mr review@zbl
  • P. C. Craighero; R. Gattazzo
    No rational nonsingular quartic curve C4P3 can be set-theoretic complete intersection on a cubic surface
    81 1989 pages 171–192 paper@numdam review@mr review@zbl
  • V. M. Tortorelli
    A characterization of internal sets
    81 1989 pages 193–200 paper@numdam review@mr review@zbl
  • Samuel Zaidman
    Existence of almost-periodic ultra-weak solutions to the equation u'(t)=a(t)Au(t)+f(t) in Hilbert spaces
    81 1989 pages 201–208 paper@numdam review@mr review@zbl
  • O. M. Di Vincenzo
    Derivations and multilinear polynomials
    81 1989 pages 209–219 paper@numdam review@mr review@zbl
  • R. Sánchez Peregrino
    Identité de Bernstein pour une fonction homogène à singularité isolée
    81 1989 pages 221–227 paper@numdam review@mr review@zbl
  • Giovanni Colombo
    Approximate and relaxed solutions of differential inclusions
    81 1989 pages 229–238 paper@numdam review@mr review@zbl
  • Giovambattista Amendola; Adele Manes
    Libere vibrazioni di solidi termoelastici incomprimibili
    81 1989 pages 239–253 paper@numdam review@mr review@zbl
  • Walter Möhres
    Auflösbare Gruppen mit endlichem Exponenten, deren Untergruppen alle subnormal sind. I
    81 1989 pages 255–268 paper@numdam review@mr review@zbl
  • Walter Möhres
    Auflösbare Gruppen mit endlichem Exponenten, deren Untergruppen alle subnormal sind. II
    81 1989 pages 269–287 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS